# SDR 20010501CW004

- Difficulty date: April 5, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N59299
- Make and model: Cessna 210L
- Aircraft serial: 21060199
- Engine: Cont IO520*
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 12324002
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 16,742 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND EXFOLIATION ON RIGHT HORIZONTAL STAB ATTACH BRACKET.
